Hi Stacie30's: I'm a RN and also pregnant. I too have been experiencing a numbness or tingling around my lips and occasionally around my chin.
Before I was pregnant I would donate platelets. Whenever I donated platelets and blood products I was told as a precaution that I might feel tingling to my lips because of a loss of calcium. At the blood donation center, they would treat my tingling to my lips with tums and the sensation would go away.
I take extra calcium supplements to prevent this symptom. Also, when I don't take extra calcium, I tend to have more leg cramps at night. I'm not sure if you are experiencing this symptom, however it's very helpful to take calcium supplements.
I hope this helps. (***@****)
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.